Authors: Jovanović, Božidar 
Title: Heisenberg model in pseudo-Euclidean spaces
Journal: Regular and Chaotic Dynamics
Volume: 19
Issue: 2
First page: 245
Last page: 250
Issue Date: 1-Mar-2014
Rank: M22
ISSN: 1560-3547
DOI: 10.1134/S1560354714020075
Abstract: 
We construct analogues of the classical Heisenberg spin chain model (or the discrete Neumann system), on pseudo-spheres and light-like cones in the pseudo-Euclidean spaces and show their complete Hamiltonian integrability. Further, we prove that the Heisenberg model on a light-like cone leads to a new example of the integrable discrete contact system.
Keywords: complete integrability | discrete Hamiltonian and contact systems | the Lax representation
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

5
checked on May 22, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.